# SDR DJFA200300008

- Difficulty date: December 17, 2003
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N792TA
- Make and model: Beech 400BEECH
- Aircraft serial: RK264
- Aircraft time: 3,490 hours, 2,808 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Frozen
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF PILOTS WERE NOT ABLE TO GET THE GEAR UP AND LOCK.  AFTER SEVERAL ATTEMPTS RETURNED TO THE DEPARTURE AIRPORT.  MAINTENANCE FOUND ICE BUILT UP AROUND THE UPLOCK SWITCH.
